Puppy Forum and Dog Forums banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Two months ago our pup (dachshund) had surgery to remove his top persistent canines. He was under anesthesia and came home with green eye discharge. The vet told us it may be a reaction to the eye lube they use during anesthesia and put him on antibiotics. The discharge cleared as soon as we started using the antibiotics and came back as soon as we stopped. The vet then put him on another round of antibiotics, yet again the discharge returned as soon as we were done. We have an appointment this week for a dry eye test - if he did somehow develop dry eye, this will mean life-long treatment. He is otherwise a very healthy boy and is only 10 months old.
We trust our vet but are just so confused and worried about our pup. Has anyone ever seen this happen after anesthesia? Is there something we should be doing or asking our vet?
 

·
Registered
Joined
·
838 Posts
If there's one in your area, you might get a second opinion from a veterinary ophthalmologist. I've always found it beneficial to head for a specialist any time my regular vet is stumped.
 
1 - 2 of 2 Posts
Top